×

On the stability of equivariant foliations. (English) Zbl 0870.57041

The author’s summary: “We prove an equivariant version of the Reeb-Thurston stability theorem for foliations invariant under an action of a discrete group”.

MSC:

57R30 Foliations in differential topology; geometric theory
57S25 Groups acting on specific manifolds
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] M. F. Atiyah and R. Bott, The moment map and equivariant cohomology, Topology 23 (1984), no. 1, 1 – 28. · Zbl 0521.58025 · doi:10.1016/0040-9383(84)90021-1
[2] Raoul Bott, Lectures on characteristic classes and foliations, Lectures on algebraic and differential topology (Second Latin American School in Math., Mexico City, 1971) Springer, Berlin, 1972, pp. 1 – 94. Lecture Notes in Math., Vol. 279. Notes by Lawrence Conlon, with two appendices by J. Stasheff.
[3] César Camacho and Alcides Lins Neto, Geometric theory of foliations, Birkhäuser Boston, Inc., Boston, MA, 1985. Translated from the Portuguese by Sue E. Goodman. · Zbl 0568.57002
[4] Alain Connes, Noncommutative differential geometry, Inst. Hautes Études Sci. Publ. Math. 62 (1985), 257 – 360. · Zbl 0592.46056
[5] W. T. van Est, Rapport sur les \?-atlas, Astérisque 116 (1984), 235 – 292 (French). Transversal structure of foliations (Toulouse, 1982).
[6] André Haefliger, Structures feuilletées et cohomologie à valeur dans un faisceau de groupoïdes, Comment. Math. Helv. 32 (1958), 248 – 329 (French). · Zbl 0085.17303 · doi:10.1007/BF02564582
[7] Serge Lang, Differential manifolds, Addison-Wesley Publishing Co., Inc., Reading, Mass.-London-Don Mills, Ont., 1972. · Zbl 0239.58001
[8] I. Moerdijk, Classifying toposes and foliations. Ann. Inst. Fourier, Grenoble 41, 1 (1991), 189-209. · Zbl 0727.57029
[9] Pierre Molino, Riemannian foliations, Progress in Mathematics, vol. 73, Birkhäuser Boston, Inc., Boston, MA, 1988. Translated from the French by Grant Cairns; With appendices by Cairns, Y. Carrière, É. Ghys, E. Salem and V. Sergiescu. · Zbl 0824.53028
[10] J. Mrcun, An extension of the Reeb stability theorem. Topology Appl. 70 (1996), 25-55. CMP 96:12
[11] G. Reeb, Sur certaines propriétés topologiques des variétés feuilletées. Actual. Sci. Ind. 1183, Hermann, Paris (1952).
[12] W. P. Thurston, A generalization of the Reeb stability theorem. Topology 13 (1974), 347-352. · Zbl 0305.57025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.